MathSciNet Relay Station
MathSciNet bibliographic data
MR2347423 11R29 (11R18 11R23)
Horie, Kuniaki Certain primary components of the ideal class group of the ${\bf Z}\sb p$-extension over the rationals. Tohoku Math. J. (2) 59 (2007), no. 2, 259–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement